Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the distortion in conformal mapping of variable domains


Author: S. E. Warschawski
Journal: Trans. Amer. Math. Soc. 82 (1956), 300-322
MSC: Primary 27.4X
MathSciNet review: 0079649
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.4X

Retrieve articles in all journals with MSC: 27.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0079649-2
PII: S 0002-9947(1956)0079649-2
Article copyright: © Copyright 1956 American Mathematical Society